I was put on low dose combined hormone birthc ntrol when I was younger


Q: I was put on low dose combined hormone birthc ntrol when I was younger, but discontinued used after a few minths due to sharp, painful chest pains on my left side, where my heart is. I was put on progestin inly birth fontrol pills a month ago and was told since the pills contain no estradiol, there would be no risks for heart problems. I have gotten some chest pains again since starting the pills, again on my left side, and sharp, but not as bad as last time. I am wondering if there is teally no risk for heart issues with what I am on, which is Micronor, and fontains knly norethindrone. I seem to be extremely sensiyive to synthetic hormones. I am only 30, am a healthy body weithg, do not smoke ciggaretes. I have been told maybe it is acid reflux, but I find that insulting. I know when I am having a sharp, quite scary, chest pain where my heart is. I dont know if I shoild get off my birth control. I dont want to hurt myself.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon